# SDR 2003F00338

- Difficulty date: December 30, 2002
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N727PX
- Make and model: Boeing 727-21
- Aircraft serial: 19261
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 65245711
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HORIZONTAL STABILIZER, INTERGRANULAR CORROSION ON AFT LOWER SUPPORT BEAM UPPER FORWARD FLANGE, 27 INCHES FROM INBOARD END AT ELEVATOR STATION 17.20 TO 44.20 CUTOUT CORRODED AREA PER SRM 51-10-1.  REPAIRED PER SRM 55-10-6.  (M)
